Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Zeros of differentials along one-fibered ideals


Authors: R. Fedder, C. Huneke and R. Hübl
Journal: Proc. Amer. Math. Soc. 108 (1990), 319-325
MSC: Primary 13H10
DOI: https://doi.org/10.1090/S0002-9939-1990-0990421-4
MathSciNet review: 990421
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \left( {R,m} \right)$ be a complete local domain containing the rationals. If $ I \subseteq R$ is a one-fibered ideal then there is a constant $ l$, depending only on $ R$ and $ I$, such that if $ f \in m$ and $ f \notin {I^n}$, then there exists a derivation $ d$ such that $ d\left( f \right) \notin {I^{n + l}}$.


References [Enhancements On Off] (What's this?)

  • [C] D. Cutkosky, On unique and almost unique factorization of complete ideals II, (to appear in Inventiones Math.).
  • [F] R. Fedder, Rational singularity implies $ F$-injective type for graded Cohen-Macaulay rings of dimension 2, (in preparation).
  • [HH] M. Hochster and C. Huneke, Tight closure, Proceedings of MSRI Microprogram on Commutative Algebra, MSRI Publ. 15 (1989), 305-324. MR 1015524 (91f:13022)
  • [KD] E. Kunz, Kähler differentials, Vieweg, Braunschweig, Wiesbaden, 1986. MR 864975 (88e:14025)
  • [KW] E. Kunz and R. Waldi, Regular differential forms, Contemporary Mathematics, Amer. Math. Soc., Providence, R.I., 1988. MR 971502 (90a:14021)
  • [Me] S. McAdam, Asymptotic prime divisors, Lecture Notes in Math. 1023, Springer, Berlin, 1983. MR 722609 (85f:13018)
  • [NR] D. G. Northcott and D. Rees, Reductions of ideals in local rings, Proc. Camb. Phil. Soc. 50 (1954), 145-158. MR 0059889 (15:596a)
  • [P] H. Prüfer, Untersuchungen über Teilbarkeitseigenschaften in Körpern, J. Reine Angew. Math. 168 (1932), 1-36.
  • [R1] D. Rees, A note on analytically unramified local rings, J. London Math. Soc. 36 (1961), 24-28. MR 0126465 (23:A3761)
  • [R2] -, Valuations associated with ideals II, J. London Math. Soc. 31 (1956), 221-228. MR 0078971 (18:8b)
  • [S] J. Sally, One-fibered ideals, Proceedings of MSRI Microprogram on Commutative Algebra, MSRI Publ. 15 (1989), 437-442. MR 1015533 (90h:13003)
  • [Sa] P. Samuel, Some asymptotic properties of powers of ideals, Annals of Math. 56 (1952), 11-21. MR 0049166 (14:128c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H10

Retrieve articles in all journals with MSC: 13H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0990421-4
Keywords: One-fibered ideal, differentials
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society